Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2014, 2:06 PM CDT for Dickson County, Houston County, Montgomery County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 2:06 PM CDT (19:06 UTC)
- Expired
- Jun 23, 2014, 2:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Dickson County, TN, Houston County, TN, Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 42 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS54 KOHX 231906
SVROHX
TNC043-083-125-231945-
/O.NEW.KOHX.SV.W.0099.140623T1906Z-140623T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
206 PM CDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
EASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 PM CDT
* AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 12 MILES EAST OF
ERIN...MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SLAYDEN...CUNNINGHAM...PALMYRA AND WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3656 8751 3640 8721 3638 8725 3636 8726
3635 8728 3632 8728 3615 8747 3626 8765
TIME...MOT...LOC 1906Z 216DEG 10KT 3628 8749
$$
FORECASTER: ROSE2 follow-up statements
234
WWUS54 KOHX 231920
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
220 PM CDT MON JUN 23 2014
TNC043-083-125-231945-
/O.CON.KOHX.SV.W.0099.000000T0000Z-140623T1945Z/
DICKSON TN-HOUSTON TN-MONTGOMERY TN-
220 PM CDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN MONTGOMERY...EASTERN HOUSTON AND NORTHWESTERN DICKSON
COUNTIES...
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CUNNINGHAM...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PALMYRA...CUNNINGHAM AND WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3640 8722 3635 8728 3632 8728 3627 8733
3615 8747 3619 8754 3626 8764 3656 8751
TIME...MOT...LOC 1920Z 214DEG 13KT 3636 8743
$$
ROSE373
WWUS54 KOHX 231937
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
237 PM CDT MON JUN 23 2014
TNC043-083-125-231947-
/O.EXP.KOHX.SV.W.0099.000000T0000Z-140623T1945Z/
DICKSON TN-HOUSTON TN-MONTGOMERY TN-
237 PM CDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY...EASTERN
HOUSTON AND NORTHWESTERN DICKSON COUNTIES WILL EXPIRE AT 245 PM
CDT...
LAT...LON 3640 8722 3635 8728 3632 8728 3627 8733
3615 8747 3619 8754 3626 8764 3656 8751
TIME...MOT...LOC 1937Z 214DEG 13KT 3641 8739
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:08 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 23, 12:08 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1208 PM CDT MON JUN 23 2014 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...BNA/CKV/CSV...SCATTERED CONVECTION ALREADY FIRING ACROSS MIDDLE TENNESSEE, WITH THE AIR MASS REMAINING RELATIVELY MOIST AND VERY UNSTABLE. EXPECT CONVECTION TO DIE OFF TOWARD EVENING, WITH LIGHT FOG POSSIBLE OVERNIGHT. && .PREV DISCUSSION... /ISSUED 626 AM CDT MON JUN 23 2014/ UPDATE... WILL BE UPDATING THE SUITE OF FORECAST PRODUCTS AS ISO SHWRS/TSTMS HAVE DEVELOPED ACROSS SW PORTIONS OF THE MID STATE IN ASSOCIATION WITH BEST MOISTURE AND INSTABILITY AXIS...AND BELIEVE THEY WILL EXITS ACROSS THESE AREAS DURING THE REMAINDER OF THE MORNING HOURS. ALSO...WITH OBS SITES NOT REPORTING ANY TREND TOWARD PATCHY DENSE FOG...REMOVED THE SPECIAL WEATHER STATEMENT CONCERNING PATCHY LOCALLY DENSE FOG. WILL KEEP THE MENTION THOUGH OF PATCHY FOG IN THE FORECAST THROUGH 14Z. PREV DISCUSSION.../ISSUED 512 AM CDT MON JUN 23 2014/ AVIATION 12Z DISCUSSION... PATCHY FOG WILL PLAGUE THE FIRST 2 HOURS OF THE UPCOMING TAF PD. PCLDY SKIES SHOULD THEN PREVAIL. OTHERWISE...A MID/UPPER LEVEL SHORTWAVE IS EXPECTED TO APPROACH...WITH RAIN CHANCES ON THE INCREASE THROUGH THE TAF PD. WILL UTILIZE VCNTY FOR THIS AFTERNOON BUT WILL EXPAND TO TEMPO GROUPS TOWARD THE END OF THE TAF PD. PREV DISCUSSION... /ISSUED 344 AM CDT MON JUN 23 2014/ DISCUSSION... FORECAST QUANDARIES...POTENTIAL FOR PATCHY LOCALLY DENSE FOG THRU THE MID MORNING HRS TODAY...SHWR/TSTM CHANCES...TEMPS. DO NOT EXPECT IT TO BE OVERALL AS PATCHY OF A DENSE FOG SITUATION AS IT WAS AT THIS TIME YESTERDAY MORNING...BUT HAVE GOT SOME OBSERVATIONS OVER THE LAST COUPLE OF HOURS SHOWING A TREND TOWARD PATCHY DENSE FOG DEVELOPMENT MAINLY NEAR BODIES OF WATER AND OTHER LOW LYING LOCATIONS PER THE LATEST SFC OBS AND SATELLITE TRENDS...AND WITH WIDESPREAD DEWPOINT DEPRESSIONS ACROSS THE MID STATE LESS THAN FIVE DEGREES AND WITH CALM WINDS MOST LOCATIONS...STILL BELIEVE THAT AREAS EXPERIENCING SIGNIFICANT BREAKS IN SCT/BKN CI COVERAGE COULD SUPPORT PATCHY FOG...WITH SOME LOCALLY DENSE POSSIBLE. NOT ANTICIPATING AS OF THIS TIME ENOUGH COVERAGE TO WARRANT A DENSE FOG ADVISORY...BUT DID ISSUE EARLIER THIS MORNING A SPECIAL WX STATEMENT DEALING WITH PATCHY DENSE FOG POTENTIAL THRU THE MID MORNING HRS TODAY. OTHERWISE...IN GENERAL AGREEMENT WITH LATEST WPC MODEL DIAGNOSTIC DISCUSSION IN POINTING OUT THE CONSISTENCIES OF THE EURO SOLUTION AS OF LATE WITH THIS DIRTY RIDGE PATTERN BEING EXPERIENCED ACROSS THE MID STATE AND HOW IT HAS CONSISTENTLY DEPICTED THE EXPECTED WX OVER THE NEXT SEVERAL DAYS...AND THUS WILL LEAN ACCORDINGLY. BELIEVE THAT SHWR/TSTM CHANCES WILL INCREASE AS THE DAY PROGRESSES...WITH DIURNAL INFLUENCES KICKING IN DURING THE AFTERNOON HRS SUPPORTING SCT SHWRS/TSTMS ACROSS THE ENTIRE MID STATE...WITH BEST COVERAGE FOR LOCATIONS APPROACHING THE TN/AL BORDER...AS UPPER RIDGING INFLUENCES RETROGRADES INTO THE WRN GULF OF MEXICO AND SFC FRONT CURRENTLY BISECTING THE MID STATE FROM THE NW TO SE JUST E OF THE I-24 CORRIDOR...PUSHES EWD WITH MOST OF THE MID STATE IN THE WARM SECTOR OF A BROAD SFC FRONTAL SYSTEM APPROACHING THE MID MS VALLEY AS THE DAY PROGRESSES. AS FOR TEMPS...GFS MOS HAS HAD A TENDENCY AS OF LATE TO BE A LITTLE COOL ON THE HIGHS...OTHER THAN YESTERDAY... AND WITH A CONTINUANCE OF SLY FLOW EXPECTED...WILL GO A DEGREE OR TWO ABOVE GUIDANCE VALUES HERE. THOUGH I AM FAVORING THE EURO SOLUTION AS A WHOLE...IT IS GENERALLY THE COOLEST SOLUTION IN COMPARISON TO THE GFS/NAM ON MANY OCCASIONS...AND THUS WILL TWEAK ITS TEMPS UP HERE IN THIS CASE FOR TODAY. WILL GO WITH INCREASING CHANCES OF SHWRS/TSTMS AS THE NIGHTIME PROGRESSES AS SFC SYSTEM AND UPPER LEVEL TROUGHING APPROACH THE MID STATE WITH LOWS MAINLY IN THE UPPER 60S TO AROUND 70. BEST CHANCE OF RAIN LOOKS TO BE ON TUE PER SHORTWAVES IN UPPER LEVEL TROUGH PASSAGE...WITH DEF SHWRS/TSTMS BY THE AFTERNOON HRS...WITH PRECIP WATER VALUES IN SOME LOCATIONS APPROACHING TWO INCHES. WOULD NOT BE SURPRISED THAT SOME LOCATIONS DURING THE AFTERNOON HRS EXPERIENCE HEAVY RAINFALL...BUT BELOW EXPECTED FFG VALUES AS OF THIS TIME. WITH ADDITIONAL CLOUD COVERAGE EXPECTED ALSO...WILL GO WITH HIGHS SPANNING THE 80S. AS UPPER LEVEL TROUGHING CHARACTERISTICS BEGIN TO WEAKEN...BUT SFC FRONT APPROACHES MID STATE...WILL GO WITH LIKELY SHWRS/TSTMS TUE EVENING...WITH A CHANCE OF SHWRS/TSTMS TUE NIGHT WITH LOWS AGAIN IN THE UPPER 60S TO LOWER 70S. WITH SFC FRONT PUSHING E OF THE MID STATE ON WED...AND A MORE OF A ZONAL FLOW PATTERN ACROSS THE MID STATE...WILL GO WITH A CHANCE OF SHWRS/TSTMS WITH HIGHS IN THE MID 80S...UPPER 70S TO LOWER 80S PLATEAU. TAKING A LOOK AT THE REST OF THE WEEK INTO NEXT WEEKEND...UPPER LEVEL PATTERN WILL CONTINUE TO SUPPORT PASSAGES OF SHORTWAVES IN FLOW ALOFT WITH A CHANCE OF SHWRS/TSTMS THRU FRI WITH TEMPS AGAIN APPROACHING 90 DEGREES...MID TO UPPER 80S PLATEAU. AS SFC AND UPPER LEVEL HIGH PRESSURE INFLUENCES BECOME BETTER ESTABLISHED AGAIN ACROSS THE SE U.S. FOR THIS UPCOMING WEEKEND...PRECIP WATER VALUES WILL DROP...BUT CAN CERTAINLY NOT RULE OUT A SLIGHT CHANCE OF SHWRS/TSTMS OVER THE WEEKEND AS THE OVERALL DIRTY RIDGE PATTERN THE MID STATE HAS BEEN EXPERIENCING AS OF LATE REESTABLISHES ITSELF ACROSS THE AREA WITH HIGHS CONTINUING TO BE IN THE UPPER 80S TO AROUND 90...MID 80S PLATEAU. THRU THIS ENTIRE FORECAST PERIOD ALSO...WOULD NOT BE SURPRISED...AS IT USUALLY HAPPENS DURING THE SUMMER MONTHS WITH AN OVERALL PATTERN LIKE THIS...THAT SOME TSTMS REACH STRONG THRESHOLDS...WITH AN ISOLATED SVR TSTMS DEVELOPING HERE OR THERE...MAINLY DURING THE AFTERNOON THRU EARLY EVENING HRS...WITH STRONG TO DAMAGING WINDS AND BRIEF HEAVY RAINFALL POSSIBLE...BUT AM NOT EXPECTING ANY ORGANIZED WIDESPREAD SVR TSTM POTENTIAL AS OF THIS TIME. THIS REASONING ALSO SUPPORTED BY THE LATEST SUITE OF SPC CONVECTIVE OUTLOOK PRODUCTS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Jun 23, 6:18 AM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 618 AM CDT MON JUN 23 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-241000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 618 AM CDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
In the hours before
Special weather statement, Jun 23, 12:26 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT MON JUN 23 2014
TNZ057>060-093-094-231815-
HICKMAN-LAWRENCE-LEWIS-MAURY-WAYNE-WILLIAMSON-
1226 PM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
MAURY...WAYNE AND WILLIAMSON COUNTIES...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO
WAYNESBORO...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HAMPSHIRE...SUMMERTOWN...
HENRYVILLE...SANTA FE...WAYNESBORO...MOUNT PLEASANT...LEIPERS FORK...
WILLIAMSPORT...FRANKLIN...GORDONSBURG...PRIMM SPRINGS AND NATCHEZ
TRACE AT HIGHWAY 96.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED. THESE
STORMS ARE ALSO PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS
POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING
AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS.
LAT...LON 3539 8783 3605 8712 3602 8705 3599 8704
3601 8700 3590 8664 3515 8757
ROSESpecial weather statement, Jun 23, 1:11 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT MON JUN 23 2014
TNZ025>027-057-059-231900-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-WILLIAMSON-
111 PM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN AND WILLIAMSON COUNTIES...
AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOREST HILLS TO
KINGSTON SPRINGS TO CENTERVILLE...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NUNNELLY...LYLES...BELLEVUE...BON
AQUA...KINGSTON SPRINGS...WHITE BLUFF...BURNS...CENTERVILLE...FOREST
HILLS...BELLE MEADE...OAK HILL AND BERRY HILL.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED. THESE
STORMS ARE ALSO PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS
POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING
AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS.
LAT...LON 3614 8673 3595 8684 3597 8710 3568 8735
3573 8759 3626 8718
ROSESpecial weather statement, Jun 23, 1:15 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 115 PM CDT MON JUN 23 2014 TNZ058-060-094-095-231900- GILES-LAWRENCE-LEWIS-MAURY- 115 PM CDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...LEWIS AND MAURY COUNTIES... AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA TO SUMMERTOWN TO LAWRENCEBURG...MOVING EAST AT 20 MPH. SOME LOCATIONS IN THE PATH INCLUDE HENRYVILLE...MOUNT PLEASANT... COLUMBIA AND SUMMERTOWN. THESE STORMS ARE PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS. LAT...LON 3543 8704 3528 8750 3555 8735 3572 8689 ROSE
Local storm report, Jun 23, 1:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 5 SW DOVER 36.43N 87.91W
06/23/2014 STEWART TN EMERGENCY MNGR
ROOF TORN OFF A BARN ON TAYLOR CHAPEL ROAD
&&
EVENT NUMBER OHX1400451
MROSELocal storm report, Jun 23, 1:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
153 PM CDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG 7 SSE HOHENWALD 35.46N 87.51W
06/23/2014 LEWIS TN BROADCAST MEDIA
TREES WERE REPORTED DOWN ON GANDY ROAD NEAR THE
LAWRENCE AND LEWIS COUNTY LINE.
&&
EVENT NUMBER OHX1400452
TB12Special weather statement, Jun 23, 2:02 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
202 PM CDT MON JUN 23 2014
TNZ094-095-231945-
GILES-LAWRENCE-
202 PM CDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES...
AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LAWRENCEBURG...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LEOMA...LAWRENCEBURG...HENRYVILLE
AND ETHRIDGE.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM. LOCALIZED FLOODING AND PONDING OF WATER ON ROADS ARE ALSO
POSSIBLE DUE TO HEAVY RAINFALL.
LAT...LON 3521 8752 3546 8737 3545 8733 3544 8732
3545 8730 3535 8711 3511 8733
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:49 AM CDT | Special Weather Statement | OHX | Lewis, Maury | 41 min |
| Jun 23, 12:26 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Williamson | 49 min |
| Jun 23, 1:11 PM CDT | Special Weather Statement | OHX | Hickman | 49 min |
| Jun 23, 1:15 PM CDT | Special Weather Statement | OHX | Maury | 45 min |
| Jun 23, 1:52 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 38 min |
| Jun 23, 2:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 23, 2:18 PM CDT | Areal Flood Warning | OHX | Giles, Lawrence, Lewis, Maury | 3 hr |
| Jun 23, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Warren | 12 min |
| Jun 23, 2:31 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 14 min |
| Jun 23, 3:11 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 34 min |
| Jun 23, 3:30 PM CDT | Special Weather Statement | OHX | Perry | 45 min |
| Jun 23, 4:30 PM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 23, 5:20 PM CDT | Areal Flood Advisory | OHX | Macon, Smith | 115 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.